# SDR MASA200500352

- Difficulty date: May 13, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 21,242 hours, 18,831 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Tscu
- Part number: 30005000056
- Part serial: 1108
- Condition: Malfunctioned
- Location: Torque
- Part time: 1,638 hours, 1,549 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6106 PHX TO PSP.  THE AIRCRAFT RETURNED TO THE GATE WHEN THE CREW REPORTED THAT THE NR 1 ENGINE/PROP TORQUE WENT TO 100 PERCENT TORQUE UNCOMMANDED WHEN ADVANCING THE POWER LEVER.  MAINTENANCE REPLACED THE TSCU.
